RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 563–564 (Mi dan31366)  

MATHEMATICS

On a certain class of inverse images of metric spaces

V. L. Klyushin

Lomonosov Moscow State University

Full text: PDF file (342 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Aleksandrov
Received: 13.01.1965

Citation: V. L. Klyushin, “On a certain class of inverse images of metric spaces”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 563–564

Citation in format AMSBIB
\Bibitem{Kly65}
\by V.~L.~Klyushin
\paper On a certain class of inverse images of metric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 563--564
\mathnet{http://mi.mathnet.ru/dan31366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0198436}
\zmath{https://zbmath.org/?q=an:0196.55501}


Linking options:
  • http://mi.mathnet.ru/eng/dan31366
  • http://mi.mathnet.ru/eng/dan/v163/i3/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019